Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Feeling uncomfortable in stomach. Have elevated lipase levels. Took citropram. Developed itchy rashes on face

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
I have this persistent uncomfortable feeling in the upper right side of my stomach. Its like someone is pocking me just below my ribs with their fingers.I think its worse when I drink wine. I do have elevated lipase levels but my doctor didn't say much about that. I take one citropram anti deppressant ,One Lorazepam and 2 Zopikilone sleeping tab.l do sometimes abuse this dose. Also in the last 2 days developed an itchy rash on face.
Posted Wed, 27 Mar 2013 in Abdominal Pain
Answered by Dr. Das Arindam 21 minutes later

Thank you for posting a query here.

Your description indicates possibility of gastric ulcer disease. Other possibilities are pancreatitis, angina and many more.

But considering your other symptoms like pain after drinking wine, it can be said that gastric ulcer disease has highest possibility.

To come to a definite diagnosis, you have to be examined clinically. After that, upper gastrointestinal endoscopy should be considered if clinically indicated.

Right now, you can take a pantoprazole or esomeprazole group of drug daily. For pain, you have to take sucralfate and oxetacaine solution. As you have elevated level of lipase, you should avoid wine.

You should consult with a gastroenterologist in person for a detailed clinical examination and also for further management accordingly.

The rash you described may be of allergic origin. You should confirm it by consulting a general physician. Right now, you can take a cetrizine group of drug. That will be enough.

Hope this information suffices. Let me know, if you have any more question.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor